# SDR CA020110005

- Difficulty date: January 7, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS ENROUTE TO GRR. CREW REPORTED CO-PILOT'S WINDSHIELD SHATTERED JUST BEFORE DESCENT AT 28,000 FEET.  MAINTENANCE CREW REMOVED AND REPLACED CO-PILOT'S WINDSHIELD.
